Free Access
Issue
RAIRO. Anal. numér.
Volume 14, Number 2, 1980
Page(s) 203 - 216
DOI https://doi.org/10.1051/m2an/1980140202031
Published online 31 January 2017
  1. 1 L CERMAK and M ZLAMAL, Transformation of Dependent Variables and the Finite Element Solution of Non-Linear Evolution Equations, Int Y Numer Meth Eng , Vol 15 1980 pp 11-40. [MR: 554438] [Zbl: 0444.65078]
  2. 2 P G CIARLIT, The Finite Element Method for Elliptic Problems, North-Holland, Amsterdam New York, Oxford, 1978. [MR: 520174] [Zbl: 0383.65058]
  3. 3 J DOUGLAS and T DUPONT, Galerkin Methods for Parabolic Equations, SIAM J Numer Anal, Vol 7, 1970, pp 575-626. [MR: 277126] [Zbl: 0224.35048]
  4. 4 J NITSCHE, $L^\infty $-Convergence of Finite Element Approximations, Mathematical Aspects of the Finite Element Method, Rome, 1975, pp 261-274, Springer-Verlag, Berlin, Heidelberg, New York, 1977. [MR: 488848] [Zbl: 0362.65088]
  5. 5 J M ORTEGA and W C RHEINBOLDT, Iterative Solution of Non-Linear Equations in Several Variables, Academic Press, New York, London, 1970. [MR: 273810] [Zbl: 0241.65046]
  6. 6 R SCOTT, Optimal $L^\infty $ Estimates for the Finite Element Method on Irregular Meshes, Math Comp,Vol 30, No 136, 1976, pp 681-697. [MR: 436617] [Zbl: 0349.65060]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you